By Topic

Comments, with reply, on "Deterministic approach to full-wave analysis of discontinuities in MICs using the method of lines" by Z. Chen and B. Gao

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
X. Jiang ; Southeast Univ., Nanjing, China ; Z. Tang

The commenters points out that in the above-titled paper by Z.-Q. Chen and B.-X. Gao (see ibid., vol. 37, p. 606-611, 1989) equations (16) and (17) can not be derived from expressions (6) to (15). The authors concur with the commenters, but maintain that expressions (7) and (8) are correct.<>

Published in:

IEEE Transactions on Microwave Theory and Techniques  (Volume:41 ,  Issue: 6 )